Show simple item record

dc.contributor.authorShah, Tariq
dc.contributor.authorAmanullah,
dc.contributor.authorde Andrade, Antonio Aparecido [UNESP]
dc.date.accessioned2014-05-27T11:29:48Z
dc.date.available2014-05-27T11:29:48Z
dc.date.issued2013-07-01
dc.identifierhttp://dx.doi.org/10.1007/s40314-013-0010-1
dc.identifier.citationComputational and Applied Mathematics, v. 32, n. 2, p. 261-274, 2013.
dc.identifier.issn0101-8205
dc.identifier.issn1807-0302
dc.identifier.urihttp://hdl.handle.net/11449/75750
dc.description.abstractCurrently, there has been an increasing demand for operational and trustworthy digital data transmission and storage systems. This demand has been augmented by the appearance of large-scale, high-speed data networks for the exchange, processing and storage of digital information in the different spheres. In this paper, we explore a way to achieve this goal. For given positive integers n,r, we establish that corresponding to a binary cyclic code C0[n,n-r], there is a binary cyclic code C[(n+1)3k-1,(n+1)3k-1-3kr], where k is a nonnegative integer, which plays a role in enhancing code rate and error correction capability. In the given scheme, the new code C is in fact responsible to carry data transmitted by C0. Consequently, a codeword of the code C0 can be encoded by the generator matrix of C and therefore this arrangement for transferring data offers a safe and swift mode. © 2013 SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional.en
dc.format.extent261-274
dc.language.isoeng
dc.relation.ispartofComputational and Applied Mathematics
dc.sourceScopus
dc.subjectBinary cyclic code
dc.subjectBinary Hamming code
dc.subjectPolynomial ring
dc.subjectSemigroup ring
dc.titleA method for improving the code rate and error correction capability of a cyclic codeen
dc.typeArtigo
dcterms.licensehttp://www.springer.com/open+access/authors+rights
dc.contributor.institutionQuaid-i-Azam University
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationDepartment of Mathematics Quaid-i-Azam University, Islamabad
dc.description.affiliationDepartment of Mathematics São Paulo State University, São José do Rio Preto, SP
dc.description.affiliationUnespDepartment of Mathematics São Paulo State University, São José do Rio Preto, SP
dc.identifier.doi10.1007/s40314-013-0010-1
dc.identifier.wosWOS:000320665200005
dc.rights.accessRightsAcesso restrito
dc.identifier.scopus2-s2.0-84879207286
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.identifier.lattes8940498347481982
unesp.author.lattes8940498347481982[3]
unesp.author.orcid0000-0001-6452-2236[3]
dc.relation.ispartofjcr0.863
dc.relation.ispartofsjr0,272
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record